A convergence theorem of orthogonal series

Révész, Pál: A convergence theorem of orthogonal series. In: Acta scientiarum mathematicarum, (27) 3-4. pp. 253-260. (1966)

Cikk, tanulmány, mű

Download (852kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1966
Volume: 27
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 253-260
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 260. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:29
URI: http://acta.bibl.u-szeged.hu/id/eprint/14127

Actions (login required)

View Item View Item